# SDR C2XA011A012

- Difficulty date: January 5, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 3,688 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3997 - THE CREW REPORTED A BURNING SMELL ORIGINATING FROM THE NR 1 BLEED AIR SYSTEM.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW AIRCRAFT INSPECTION PROGRAM TASK CARD 6271001, REV 49, REF EMB-145 AMM 71-00-00.  THE NR 1 AIRCONDITIONING PACK WAS REMOVED FROM MEL AND THE AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
